Nombres congruents et courbes elliptiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 16, 17 p.
@article{SDPP_1974-1975__16_1_A11_0,
     author = {Lagrange, Jean},
     title = {Nombres congruents et courbes elliptiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {16},
     number = {1},
     year = {1974-1975},
     note = {talk:16},
     zbl = {0328.10013},
     mrnumber = {398973},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1974-1975__16_1_A11_0}
}
Lagrange, Jean. Nombres congruents et courbes elliptiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 16 (1974-1975) no. 1, Talk no. 16, 17 p. http://www.numdam.org/item/SDPP_1974-1975__16_1_A11_0/

[1] Alter (R.), Curtz (T.B.) and Kubota (K.K.). - Remarks and results on congruent numbers, "Proceedings of the 3rd southeastern conference on combinatorics, graph theory and computing [1972. Boca Raton]", p. 27-35. - Boca Raton, Florida Atlantic University, 1972. | MR 349554 | Zbl 0259.10010

[2] Alter (R.) and Curtz (T.B.). - A note on congruent numbers, Math. of comput., t. 28, 1974, p. 303-305. | MR 337758 | Zbl 0291.10016

[3] Barrucand (P.) and Cohn (H.). - Note on primes of type x2 + 32y2 , class number, and residuacity, J. reine angew. Math., t. 238, 1969, p. 67-70. | MR 249396 | Zbl 0207.36202

[4] Birch (B.J.). - Diophantine analysis and modular functions, "Algebraic geometry, Bombay Colloquium, 1968", p. 35-42. - Bombay, Tata Institute ; London, Oxford University Press, 1969 (Tata Institute of fundamental Research. Studies in Mathematics, 4). | MR 258832 | Zbl 0246.10017

[5] Birch (B.J.) and Swinnerton-Dyer (H.P.F.). - Notes on elliptic curves, II, J. reine angew. Math., t. 218, 1965, p. 79-108. | MR 179168 | Zbl 0147.02506

[6] Birch (B.J.) and Stephens (N.M.). - The parity of the rank of the Mordell-Weil group, Topology, t. 5, 1966, p. 295-299. | MR 201379 | Zbl 0146.42401

[7] Cassels (J.W.S.). - Arithmetic on curves of genus 1 , VIII, J. reine angew. Math., t. 217, 1965, p. 180-199. | MR 179169 | Zbl 0241.14017

[8] Dikson (L.E.). - History of the theory of numbers, vol. 2. - New York, Chelsea publishing Company, 1952 (reprinted).

[9] Heegner (K.). - Diophantische Analysis and Modulfunktionen, Math. Z., t. 56, 1952, p. 227-253. | MR 53135 | Zbl 0049.16202

[10] Lehmer (E.). - On the quadratic character of some quadratic surds, J. reine angew. Math., t. 250, 1971, p. 42-48. | MR 286777 | Zbl 0222.12007

[11] Tate (J.). - Rational points on elliptic curves, Philips lectures, Haverford College, 1961.

[12] Wiman (A.). - Uber rationale Punkte auf Kurven y2 = x(x2 - c2) , Acta Math., Uppsala, t. 77, 1945, p. 281-320. | MR 14721 | Zbl 0061.07110